It has been 4 month now since I was injected with radiesse along the folds on side of mouth. Next day I noticed a lump but thought it was just swelling but it is still there. It's about an inch long and look like where the radiesse should have stopped on side of nostril traveled up all the way to top of my nose by inner eye. I can feel something there and you can see it buldging out. I went back to the doctor and he never heard of such a thing happening and had no idea what it was.
Is It Possible For The Radiesse To Have Traveled Along My Nose Creating a Bulge?
Doctor Answers (8)
Technique of Radiesse injection is very important.
Of course I cannot be sure what happened, but Radiesse can migrate along a tract in the way you describe. Unfortunately, Radiesse cannot be dissolved.
Nasal Bulge after Radiesse Injection
It is possible to have a bulge after Radiesse Injection. However, I've neverheard of Radiesse traveling from the nasolabial grooves to the top of the nose. I suggest you massage the fullness 2-3 times each day. I assume your physician has evaluated the area to make sure this is in fact the injection material.
Radiesse causing a lump alongside the nose.
Radiesse, even when diluted with a small amount of Lidocaine is often hard to inject.
It should always be massaged gently if it gets into an unintended area or if it forms lumps.
I have found that vibrating it may disperse it more easily and more rapidly.
In your case, if massaging does not reduce the lump, I would vibrate it by using the vibrator from the upper end of the nodule downward.
If the lump still persists,repeated dilutions with saline may be quite helpful.
An elongated 1 inch lump is quite unlikely to be a granuloma
You might also like...
Bulge following Radiesse injection
It is possible to note a bulge or lump after treatment with any injectable filler including Radiesse. I usually counsel my patients to massage any area where they note a lump. The massage is most effective the first few days/weeks after the injections but may still be helpful in your case. Although it is a rare condition, granulomas can form following treatment with injectable fillers. Check back with your doctor if the lump persists.
Web reference: http://www.VincentLeporeMD.com
Is it possible for the Radiesse to move?
Sure. It certainly could have migrated a little from where it was placed. I agree that some light massage and molding after injection may prevent this problem in many cases.
Is it possible Rdaiesse moved?
I have used quite a bit of Radiesse for facial shaping and in the nasolabial folds (NLF's), Radiesse IMHO can create a cord like effect because of its thickness. radiesse would not likely travel and upward against gravity to boot but rather as some of it dissipates, you are seeing this cord like effect. Next time, you might want to try Perlane to fill in the NLF's as it's thinner and flows better IMO.
Web reference: http://www.drfpalmer.com
I have been injecting Radiesse for years and have never seen it travel as far as you are describing. If injected too superficially, it can create an unsightly lump, but I have never seen what you are describing. You should return to your injector to have it evaluated again. Perhaps it is something completely unrelated to your Radiesse.
This may well be Radiesse that traveled subcutaneously out of the intended area. I have had that happen with all the fiilers. Immediate massage and massage now usually corrects the issue
Web reference: http://www.drbray.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.